About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 750147, 8 pages
http://dx.doi.org/10.1155/2013/750147
Research Article

A Robust Weak Taylor Approximation Scheme for Solutions of Jump-Diffusion Stochastic Delay Differential Equations

1Department of Maths and Statistics, Curtin University, Perth, WA 6845, Australia
2School of Statistics & Maths, Zhongnan University of Economics and Law, Wuhan 430073, China
3Department of Mathematics, Faculty of Science, Mahidol University, Bangkok 10400, Thailand

Received 1 December 2012; Revised 13 March 2013; Accepted 14 March 2013

Academic Editor: Xinguang Zhang

Copyright © 2013 Yanli Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanli Zhou, Yonghong Wu, Xiangyu Ge, and B. Wiwatanapataphee, “A Robust Weak Taylor Approximation Scheme for Solutions of Jump-Diffusion Stochastic Delay Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 750147, 8 pages, 2013. doi:10.1155/2013/750147